Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 13, 2009, 8:34 PM CDT for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 41 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 8:34 PM CDT (01:34 UTC)
- Expired
- May 13, 2009, 9:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 8:37 PM CDT | TSTM WND DMG | 4 W Bartlesville, OK | LARGE TREE LIMBS BROKEN. ONE FELL ACROSS A PICKUP TRUCK CAUSING MAJOR DAMAGE. GUST ESTIMATES 60 TO 70 MPH. |
| May 13, 8:41 PM CDT | TSTM WND GST 60 | 9 W Bartlesville, OK | LARGE LIMBS BROKEN FROM TREES |
| May 13, 8:45 PM CDT | TSTM WND DMG | 2 W Bartlesville, OK | NUMEROUS TREES UPROOTED. MEASURED GUSTS WITH HOME EQUIPMENT OF 80 TO 100 MPH. |
| May 13, 8:45 PM CDT | HAIL 0.88 | 9 W Bartlesville, OK | |
| May 13, 8:50 PM CDT | TSTM WND DMG | Bartlesville, OK | TREES AND SHED DAMAGE IN OAK PARK AREA JUST NORTH OF DOWNTOWN. TREE DAMAGE JUST SOUTH OF DOWNTOWN IN COLONIAL PARK AREA. ROLLED ROOFING BLOWN OFF LIGHTHOUSE MISSION JUST WEST OF DOWNTOWN. |
| May 13, 8:50 PM CDT | TSTM WND GST 70 | 2 Ssw Bartlesville, OK | |
| May 13, 9:00 PM CDT | TSTM WND DMG | Ochelata, OK | BLEW DOWN NUMEROUS TREES. EST GUSTS 70 TO 80 MPH |
| May 13, 9:00 PM CDT | TSTM WND GST 80 | Ochelata, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KTSA 140134 TORTSA OKC105-113-147-140215- /O.NEW.KTSA.TO.W.0024.090514T0134Z-090514T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT WED MAY 13 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 915 PM CDT * AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF BARTLESVILLE...MOVING SOUTHEAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARTLESVILLE AND OCHELATA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS && LAT...LON 3669 9576 3647 9600 3685 9630 3698 9608 TIME...MOT...LOC 0135Z 329DEG 30KT 3674 9605 $$
3 follow-up statements
000 WWUS54 KTSA 140147 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 847 PM CDT WED MAY 13 2009 OKC105-113-147-140215- /O.CON.KTSA.TO.W.0024.000000T0000Z-090514T0215Z/ NOWATA OK-WASHINGTON OK-OSAGE OK- 847 PM CDT WED MAY 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHEASTERN OSAGE...WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES... AT 847 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR BARTLESVILLE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEWEY... BARTLESVILLE AND OCHELATA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS && LAT...LON 3669 9576 3647 9600 3685 9630 3698 9608 TIME...MOT...LOC 0148Z 321DEG 20KT 3676 9602 $$
000 WWUS54 KTSA 140156 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 856 PM CDT WED MAY 13 2009 OKC105-113-147-140215- /O.CON.KTSA.TO.W.0024.000000T0000Z-090514T0215Z/ NOWATA OK-WASHINGTON OK-OSAGE OK- 856 PM CDT WED MAY 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN OSAGE...WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES... AT 856 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR BARTLESVILLE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OCHELATA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. && LAT...LON 3691 9600 3669 9576 3647 9600 3678 9624 TIME...MOT...LOC 0157Z 319DEG 21KT 3675 9598 $$
000 WWUS54 KTSA 140211 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 911 PM CDT WED MAY 13 2009 OKC105-113-147-140221- /O.EXP.KTSA.TO.W.0024.000000T0000Z-090514T0215Z/ NOWATA OK-WASHINGTON OK-OSAGE OK- 911 PM CDT WED MAY 13 2009 ...THE TORNADO WARNING FOR EASTERN OSAGE...WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES EXPIRES AT 915 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3691 9600 3669 9576 3647 9600 3678 9624 TIME...MOT...LOC 0211Z 319DEG 21KT 3669 9591 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 6:30 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 13, 6:30 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED MAY 13 2009
...AVIATION...
.DISCUSSION...
LINE OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF
NORTH CENTRAL OKLAHOMA...CURRENTLY LOCATED NEAR A CANTON...LAMONT...
BRAMAN LINE. THIS ACTIVITY WILL LIKELY CONTINUE TO INCREASE IN
COVERAGE ALONG THE COLD FRONT AND BEGIN TO PUSH SOUTHEAST OFF OF
THE FRONTAL BOUNDARY THIS EVENING.
HAVE TIMED THE TAF TO MOVE CONVECTIVE LINE INTO THE TUL/RVS AREAS
IN THE 2-3Z TIME FRAME WITH GUSTY WINDS...1 MILE VISIBILITIES IN
HEAVY RAIN. THUNDERSTORM LINE WILL CONTINUE TO SWEEP SOUTHEAST
THIS EVENING...POSSIBLY MOVING TO NEAR A FYV/MLC LINE IN THE 04Z
TO 05Z TIME FRAME. BEHIND LINE...CLOUD DECK WILL BEGIN TO INCREASE
WITH SOME LIGHT PRECIPITATION REMAINING FOR THE FIRST FEW HOURS
AFTER PASSAGE. EXACT TIMING HOWEVER STILL REMAINS DIFFICULT AS
OPERATIONAL MODELS CONTINUE TO SHOW DIFFERENT TIMING CONCERNING
HOW FAST THUNDERSTORM LINE ACCELERATES OFF OF THE COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 73 66 84 / 90 40 20 30
FSM 65 76 64 88 / 90 60 20 20
MLC 66 77 66 86 / 90 70 10 10
BVO 57 72 62 84 / 90 30 30 30
FYV 61 71 60 84 / 90 60 20 20
BYV 60 71 60 83 / 90 50 20 20
MKO 62 71 64 84 / 90 60 20 20
MIO 57 73 63 84 / 90 30 40 30
F10 61 72 65 84 / 90 50 10 20
HHW 67 84 66 87 / 70 70 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...12Hazardous weather outlook, May 13, 5:11 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT WED MAY 13 2009 ...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA.... ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP ALONG THE FRONT. THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO SATURDAY. SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER THE WEEKEND. THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 13, 8:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT WED MAY 13 2009
OKZ056-057-140200-
CRAIG OK-NOWATA OK-
816 PM CDT WED MAY 13 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NOWATA
AT 816 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
EAST OF LENAPAH...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
CENTRALIA...HOLLOW...PYRAMID CORNERS AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9508 3669 9515 3668 9579 3700 9558
TIME...MOT...LOC 0116Z 268DEG 29KT 3686 9552The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 57 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| May 13, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| May 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 66 min |
| May 13, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 81 min |
| May 13, 9:10 PM CDT | River Flood Watch | TSA | Muskogee | 3 hr |
| May 13, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| May 13, 9:45 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| May 13, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 13, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner | 55 min |
| May 13, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 30 min |
| May 13, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 24 min |
| May 13, 10:21 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 54 min |
| May 13, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more | 61 min |
| May 13, 10:38 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 112 min |
| May 13, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 49 min |
| May 13, 10:46 PM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 2 hr |
| May 13, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| May 13, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah | 67 min |
| May 13, 11:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 2 hr |
| May 13, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 59 min |
| May 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 81 min |
| May 14, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| May 14, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 71 min |
| May 14, 1:28 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 92 min |
| May 14, 1:55 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pittsburg, Pushmataha | 75 min |
| May 14, 8:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.